Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thefloridapolock

going on tan after being on other meds....

for all of you that were on meds before you started tan , do you think they help make you have a smaller IB, or it did not even matter...

I am just asking because it looks like I my go on tan next month , and I have been on doxy and Retina- A Micro for a wile, it seams it they gave me an IB .. I am so worryed about getting a bad IB... any info will help....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×